# SDR SWIA972612

- Difficulty date: June 2, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N212SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120276
- Aircraft time: 23,587 hours, 29,025 cycles
- Engine: Pwa PW118B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Worn
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O WHEN SELECTING FLAPS UP, OUTBOARD PAIR DISAGREEMENT WOULD NOT CLEAR AFTER QRH PROCEDURE.  RETURNED TO SLC.  TROUBLESHOOT SYSTEM, FOUND LEFT OUTBOARD FLAP TRACKS AND ROLLERS WORN.  REMOVED AND REPLACED (4) FLAP ROLLERS, (3) FLAP TRACKS.  ROLLER P/N PE61026-1 IAW EMB 120 MM 27-50-12.  P/N ON 120-33507-0035, P/N OFF 120-33045-501.  P/N ON 120-33045-501, P/N OFF 120-333501-003.  P/N ON 120-33018-001, P/N OFF 120-3304-001.
